# SDR SIMA20210121001

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,516 hours, 32,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON ROW 12A PSU PANEL INOPERABLE.  C/A: R & R OVERWING EMERGENCY LIGHT BULB ON ROW 12A PSU PANEL, IN REF WITH EMB 145 AMM 33-50-07.  OPERATIONS CHECK GOOD.
